Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1490 KB) | Metadata | Table of Contents | PRIMS summary
Volume 31, Issue 5, 1995, pp. 847–872
DOI: 10.2977/prims/1195163721

Published online: 1995-10-31

On the Geometry of Differential Equations Associated with the Theta-zerovalue

Jun-ichi Yoshida[1]

(1) Kyoto University, Japan

No abstract available for this article.

Keywords:

Yoshida Jun-ichi: On the Geometry of Differential Equations Associated with the Theta-zerovalue. Publ. Res. Inst. Math. Sci. 31 (1995), 847-872. doi: 10.2977/prims/1195163721